# SDR DXTA2015052906023

- Difficulty date: May 28, 2015
- Submitted: June 1, 2015
- Operation: Air carrier
- Aircraft: N604QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605204
- Aircraft time: 11,901 hours, 9,477 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Transducer
- Part number: 40955
- Part serial: 5489
- Condition: Failed
- Location: Anti Skid Sys
- Part time: 11,901 hours, 9,477 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING TAXIING IN,  USING LEFT BRAKE PRESSURE TO TURN LEFT, PEDAL PRESSURE WAS FELT, BUT NO BRAKE ACTION OCCURRED.  WITHOUT WARNING, FULL BRAKE ACTION OCCURRED & ACFT LEFT BRAKE WAS FULLY EFFECTIVE WITH SEVERE JERKING ACTION.  LEFT BRAKE PEDAL PRESS WAS CONSTANTLY HELD THROUGHOUT THE EVENT.  BRAKES WERE NOT PUMPED.  REMOVED AND REPLACED THE LEFT ANTI-SKID TRANSDUCER IAW MM 32-42-07, OPS CHECKED GOOD, NO DEFECTS NOTED.
